# SDR SWAA2022021471137

- Difficulty date: May 20, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: MAIN CABIN FLOOR BOARD 231 XF UPPER SUFACE FIBER FRAYED. / REPAIR MAIN CABIN FLOOR BOARD #231 XF IAW B737 SRM 53-00-50-2R-1 PAR. 3 STEPS K THROUGH O
